# SDR DALA2016010200216

- Difficulty date: January 1, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 112,627 hours, 16,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01 EA CRACK ON LT BS 903.5 FRAME INNER CHORD TRANSION RADIUS AND REPAIRED.
